# SDR DALA1314793752

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 39,627 hours, 14,966 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A55023
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INTERNAL STRUCTURE SS 212 RIB CRACKED.  FWD SPAR LWR CHORD ATTACH FASTENER. REPAIRED IAW ERA 514888-14, REV ORIG.
